# SDR 96ZZZX267

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67534
- Make and model: Bell 206B
- Aircraft serial: 5167
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 15891F
- Condition: Failed
- Location: Dc Systsem
- Part time: 372 hours
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PRECAUTIONARY LANDING DUE TO TOTAL ELECTRICAL FAILURE.  PILOT WRITE UP:  LOST ALL ELECTRICAL POWER, INSTRUMENT WENT TO ZERO, NO LOADMETER INDICATION.  MAINTENANCE EVALUATION REVEALED VOLTAGE REGULATOR FAILED.
